I have so many questions I'd like to ask you that I don't know where to start.
Some history maybe is necessary.
I'm 30 years old and have been HIV+ for 9 years now. I've tried many drug combinations in the last 5, 6 years but none of them really worked well. For the last 3 years I've been on a combination that is giving satisfactory results (compared to the previous ones) but also, for the first time, strong side effects.
I'm on Videx 400mg, Abacavir, Tenofovir and Kaletra. My VL has been undetectable for the last 2 years although my highest CD4 count has been 341 and recently has dropped to 148. I try to conduct a healthy life as much as I can (I don't smoke, don't drink, I go to the gym as much as I can and I work very hard (accountant). But sometimes, due to my job and the difficulties of living in one of the biggest cities in the world, its not easy to eat properly, sleep enough and most of all to not get stressed.
Before this therapy I never had any significant side effects, but since the moment I started this therapy lipoatrophy has dramatically changed my life (facial and buttocks waste in particular).
I tried everything within my limits (gym, diet, supplements, etc) with no results.
I can't switch to any other combinations at present as my virus has become resistant to most of the drugs available and my doctor says I need to wait for future new medicines.
I recently had a huge drop in my testosterone level (4.4) and I'm currently following a course of injections (Sustanon 250 once a week) prescribed by my doctor.
I was hoping this could improve my shape somehow, to build up some muscles, to regain my lost libido and to feel more energetic overall. My testosterone level is now ok (it flows from 40 to 75 in a 7 day period) but nothing else has improved. Actually, I feel more and more tired.
Is there anything I could do to improve my condition/appearance?
I'd really, really like to try some other anabolic steroids and stop testosterone. Do you think this could help me and which one would you recommend?
Shall I eat more sugar, more fat or none of them?
Anything you would recommend for my buttocks (it really hurts and it's embarrasing: you can see the anus....).
I hope you can give me some advice.....
I thank you in advance for all the help I can get from your response.
While you may feel you have reached the end of your options, there are more to be had. Without talking about switching therapies (you said that your doctor is not agreeable to this strategy due to resistant virus, lets look at the other options which may include diet, exercise, and medications such as anabolic steroids and oral antidiabetics.
You don't mention losing weight or any weight gain with your testosterone therapy. It sounds like you have improved your testosterone level which is important to maintain fat patterning in your body. At this point in time, testosterone replacement looks like the therapy of choice when testosterone is low. You may be able to add another anabolic steroid into the mix but should be careful about discontinuing testosterone therapy in favor of an anabolic steroid that may not reverse the low testosterone level alone. If you and your doctor determine that multiple anabolic steroids can be used (liver status should be checked ahead of time), you should be carefully monitored for any potential problems for the duration of the therapies.
In order for any testosterone-related therapy to work, you must consume enough calories and support the work with exercise. While it sounds like you have been in the gym and have considered diet, make sure that you are using these methods effectively by talking with a dietitian and physical therapist. Feeling more and more tired can be a sign of many things and you should keep your physician well-informed on your fatigue.
Eating more calories may be important if you are not consuming enough at this time to support your efforts. More in the form of sugars or fats in not necessarily the thing to do. At this moment general recommendations include low-fat, high fiber, and low glycemic response foods along with exercise.
The oral antidiabetic drug category of glitazones has also received some attention for its potential in building subcutaneous fat tissues. You may want to talk with your doctor about the options you have in this realm.
Best wishes to you in this work ahead!